MAUDE Adverse Event Report: MINIBORE BI-FUSE PRESSURE 2 IV CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

MINIBORE BI-FUSE PRESSURE 2 IV CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ5307
Medical Device Problem Codes Backflow (1064); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that minibore bi-fuse pressure 2 iv connector leaked and had blood backflow.The following information was provided by the initial reporter: material no: mz5307 batch no: unknown.[event 3] it was reported that medication was leaking and blood backed up into the cap.And on the y-connector into the tubing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: the customer reported that blood backed up into the tubing and was leaking, then returned one used sample of model #mz5307 with two additional used filter sets of material #mz9226.The tubing leaked from a crack in the middle of one of the filters, and the blood backing up and leakage complaints were verified.The root cause is unknown at this time.The filter was investigated further by the supplier, who was unable to test them due to the blood contamination.An assortment of filters, that were also cracked in the middle, and that were not contaminated with blood, were sent to the supplier and the root cause could not be determined for these either.A device history record review could not be performed because a valid lot number was not provided by the customer.Even without the blood contamination, the root cause would be unknown from the supplier investigation.H3 other text : see h.10.

Brand Name
MINIBORE BI-FUSE PRESSURE 2 IV CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key11853570
Report Number9616066-2021-51073
Device Sequence Number4017338
Product Code FPA
UDI-Device Identifier10885403230608
UDI-Public10885403230608
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ5307
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2021
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date10/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1